# SDR VNAA2013020200001

- Difficulty date: February 2, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 19,872 hours, 19,857 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE BLEED AMBER CAS MESSAGE AT FL 300.  CREW RAN QRH (QUICK REFERENCE HANDBOOK) AND RETURNED TO FIELD.  MAINTENANCE INSPECTED AND FOUND LEFT PACK SUPPLY DUCT LEAKING.  MAINTENANCE REMOVED CLAMPS, ADJUSTED SUPPLY DUCTING, RE-INSTALLED CLAMPS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
